# SDR AALA20160314005

- Difficulty date: March 14, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 70,416 hours, 11,234 cycles
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER EVACUATION SLIDES WOULDN`T PRESS TO TEST.  ONE OF THE DISABLE SWITCHES FAULTED TRIGGERING THE ASSIST BOTTLE SQUIB & THE CONSEQUENT SUCCESSFUL LT OVERWING SLIDE DEPLOYMENT.  R & R THE K3 & K5 RELAYS IAW SSM 25-65-01.  SQUIB TEST PASSED IAW AMM 25-65-00.  THE ACFT WAS GNDED.
